RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sontag, E D

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:521
Abstract pages:273
Full texts:83
References:24
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person69222
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. S. N. Dashkovskiy, D. V. Efimov, E. D. Sontag, “Input to state stability and allied system properties”, Avtomat. i Telemekh., 2011, 8,  3–40  mathnet  mathscinet  zmath; Autom. Remote Control, 72:8 (2011), 1579–1614  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019